# SDR AMTA200700476

- Difficulty date: October 3, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 10 THRU 12 EMERGENCY FLOOR TRACK LIGHTING INOPERATING.  RECONNECT WIRES TO LIGHT ASSY AT ROW 12.  OPS CHECK GOOD.  (K)
